# SDR CHQA200400579

- Difficulty date: November 4, 2004
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N264SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145221
- Aircraft time: 12,566 hours, 9,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY OVERHEAD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED GALLEY OVERHEAD EMERGENCY EXIT LIGHT PER EMB 145 MM 33-50-09.  RIGHT EMERGENCY OVERWING EXTERNAL LIGHT INOP.  REMOVED AND REPLACED RIGHT WING EXTERNAL EMERGENCY EXIT LIGHT PER EMB 145 MM 33-50-10.  OPS CHECK GOOD.
